# SDR CA971216073

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Broken
- Location: Bs 111.5
- Part time: 7,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER DOOR AJAR WARNING LIGHT INOPERATIVE.  MUCH TROUBLE TO FIND THAT A PIN IN A BLOCK CONNECTOR UNDER AND BEHIND THE CIRCUIT BREAKER AND SWITCH PANEL HAD BROKEN.  THIS PIN CONNECTS WIRES L54EE TO L57ED AND RUNS UNDER SOME UPHOLSTERY TO REAR OF AIRCRAFT.
